Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
143 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes constant nausea along with rapid heart beat?

I have been in a constant state of nauesea for about 3 weeks. In the past 2 weeks I have fainted twice. Both times it felt as though my heart would beat out of my chest and the blood rushes from my body and I lost consciousness. First time grading cheese second time I was in the restroom. I feel like there is someone sitting on my chest get winded standing up and am shaky and of course still nauseated. My BP seems to be low compared to normal about 100/65 hr 82-86. Normally around 135/90 hr 90. I am a mother of 3 weigh about 170 and am 5 5 I am 32. I have a microadenoma and have been taking 88 mcg of Synthroid for about a month for an enlarged thyroid, levels are normal. My cholesterol is 225 and the rest of my lipids are high as well. I am taking ferrous sulfate for a low ferritin count and endomethacin for chronic unclassified headaches. I have a history of fainting but they have never been associated with the fast heartbeat. Was told it was likely autonomic disorder. These spells seem different. Any thoughts?
Wed, 10 Jul 2019
Report Abuse
Question is related to
Drug/Medication
Cardiologist 's  Response
Hello There

After going through your medical query I understand your concern and I would like to tell you that sev anaemia or cardiac arrhythmia can be a cause for your syncope and is recommended for proper evaluation.

Kindly get a CBC, TSH, RBS , ECG , Echo and a holter ( ambulatory ECG) done and consult a physician with reports for further treatment.

Hopefully this information will guide you properly.

Kind Regards
Dr Bhanu Partap
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I had back surgery 10days ago was released 2 days after surgery second day after returning home began vomiting and was re admitted for severe...

Recent questions on  Synthroid

doctor1 MD

i get slight pain in abdomen upon orgasm but no sperm comes out. what is wrong? i am 64 years old male. 5'11 220 lbs.i do take symbicort[3 puffs...

doctor1 MD

Hig, may I answer your health queries right now ? Please type your query here... I was diagnosed with hypothyroidism on Thursday. There s other...

doctor1 MD

I have been in a constant state of nauesea for about 3 weeks. In the past 2 weeks I have fainted twice. Both times it felt as though my heart would...

doctor1 MD

I have been having heart palpitations for over a week now. I do have a history of suffering from anxiety and panic attacks. I am over weight female...

doctor1 MD

I HAVE HAD HYPOTHYROIDISM FOR WHAT SEEMS LIKE FOREVER. I HAVE GONE TO MANY DIFFERENT DOCTORS AND ALL THEY DO IS GO BACK AND FORTH WITH THE DOSAGE...

doctor1 MD

I am prediabetic; take fioricet for migraines (4 to 6 a day) and synthroid . Not overweight; female. Recently had a elevated GGT (248). Sonogram of...

doctor1 MD

azy and general I have been extremely tired not knowing why I am on 75 micrograms of Synthroid for my thyroid and Adderall for my concentration and...